# SDR SWAA2025110623164

- Difficulty date: October 9, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SURROUND STRUCTURE (FLOOR) HAS CORROSION ON FLOOR TO SIDEWALL SUPPORT AROUND NUTPLATES; BS 767-794; RBL 22.   REMOVED AND REPLACED ACB FWD SHIELD BS767 TO BS794 IAW SRM 51-40-02 AND DWG 146A0081 REV -.
